# SDR CALA2011081200533

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 40,424 hours, 13,055 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61121
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT MARK WAS FOUND ON LWR EDGE OF FWD CARGO DOOR OUTER SKIN.  DENT MEASURED 1.5 INCH BY 3 INCH WITH A DEPTH OF 0.095 INCH WHICH EXCEEDS SRM 52-30-01 ALLOWABLE DAMAGE. INTERIM REPAIR C/W PER PART-1 OF ECRA 5310-05309, REV-A. INITIATED A DIP TO "PERFORM A PERMANENT REPAIR WITHIN 50,000 CYCLES.  PLANNING TO CONTACT ENGINEERING BETWEEN 40,000 & 48,000 TOTA L CYCLES FOR PERMANENT REPAIR.  ENGINEERING HAVE RE-CORRECTED THE ECRA AND THEREFORE THE NEW EC REF TO L/P 6361606 FOR ALL ADDITIONAL WORK ACCOMPLISHED BY HAEC RA FOR THIS DISCREPANCY IS 5230-01853 REV-A.
